# SDR UALA2012022801223

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 59,885 hours, 22,602 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D30665309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - NR 2 RT PAX-CREW DOOR SLIDE- RAFT P/N MR25115-028 ELECTRICAL WIRES ARE BROKEN.  FROM BASE WRITE-UP L3760M. (NOTE: WIRES APPEAR TO HAVE BEEN BROKEN WHILE SLIDE RAFT WAS IN STORAGE DURING DOOR MAINTENANCE.  REPLACED 2R DOOR SLIDE.
